Previous |  Up |  Next


Title: Editorial (English)
Author: Chleboun, Jan
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 66
Issue: 6
Year: 2021
Pages: 813-814
Summary lang: English
Category: math
MSC: 00B25
MSC: 65-06
idZBL: Zbl 07442407
DOI: 10.21136/AM.2021.0152-21
Date available: 2021-11-18T15:24:38Z
Last updated: 2024-01-01
Stable URL:


Files Size Format View
AplMat_66-2021-6_1.pdf 110.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo